# SDR SWAA2012062605337

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 42,999 hours, 25,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD AND AFT GIRT BAR RETAINING CLIPS LOOSE.  SECURED CLIP PER MM.
